One month ago I had a posterior vaginal repair. I was rx'd oxycodone. I became more constipated than I ever thought possible (great news considering 'straining' is to be avoided after this surgery as it can undo everything). I had to revisit the hospital as my surgeon was fearful of bowel obstruction. Thankfully it was just severe constipation... the pain..omgosh the pain..I was told to drink 4x peg lite solution... which did work (too well... who knew you could have diarrhea while sleeping... *suprise* you can!) I have since been taking OTC Restorolax daily or I am unable to pass anything, but still feel I am not clearing everything out. Does anyone know if it's safe to take mag citrate post surgery?? Do you have to take it continually after (as I am finding with restorolax) or does one shot usually 'normalize' things?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2009 • 1 answer
Posted 20 Jun 2010 • 1 answer
I have to have surgery tomorrow morning at 7:30 I was told to drink a bottle of magnesium citrate to
Posted 2 Jun 2016 • 1 answer
Is it safe to take magnesium citrate to release your bowels after gallbladder surgery 5 days post o?
Posted 31 Jul 2016 • 0 answers
Magnesium Citrate - How long does it take for the cramping to stop after taking mag its been 2 days?
Posted 22 Dec 2016 • 0 answers